# SDR UPS804509

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON FIRST AND SECOND ATTEMPTS TO LOWER GEAR, THE NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE. DURING THIRD ATTEMPT ALL 3 LIGHTS GREEN AND HEARD VERY LOUD SOUND IN NOSEWHEEL AREA.  MAINTENANCE LUBED THE NOSE GEAR AND RELAMPED NOSE INDICATOR.  RETRACTED AND EXTENDED NOSE GEAR SEVERAL TIMES, ALL CHECK NORMAL.
